# SDR ASOA2016010614312

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 26,901 hours, 19,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SERVICE DOOR HANDLE "EXIT" LIGHT DAMAGED.  R & R DOOR HANDLE EMERGENCY BETA LIGHT IAW AMM 33-51-13. ALL CHECKS GOOD AT THIS TIME.
